Content area

|
|

Heparininduceret trombocytopeni

Forfatter(e)
Reservelæge Christina Christoffersen, professor Stefan Lethagen & afdelingslæge Jens Peter Gøtze Rigshospitalet, Klinisk Biokemisk Afdeling og Enhed for Trombose og Hæmostase
Reference: 
Ugeskr Læger 2009;171(8):612-615
Blad nummer: 
Sidetal: 
612-615
Summary Heparin-induced thrombocytopenia Ugeskr Læger 2009;171(8):612-615 Heparin treatment can cause an immune-mediated thrombocytopenia: HIT. HIT antibodies can be detected by various methods, but laboratory analyses are not specific or sensitive and may delay the diagnostic process. It is therefore important to initiate alternative treatment based on the clinical findings, and a clinical score system for evaluating the risk of HIT has been suggested. When HIT is likely, treatment consists of immediate replacement of heparin with alternative anticoagulation treatment and refrainment from warfarin therapy and platelet infusion.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Andreas Gothardt Lundh | 02/12
1 Kommentar
af Michael Uldall Steinfath | 01/12
1 Kommentar
af Pedram Kazemi-Esfarjani | 01/12
1 Kommentar
af Bjarne Stigsby | 30/11
2 kommentarer
af Camilla Bang | 29/11
2 kommentarer
af Stine Madsen-Østerbye | 29/11
1 Kommentar
af Kaj Seidelin | 29/11
6 kommentarer
af Pedram Kazemi-Esfarjani | 28/11
2 kommentarer
af Ulf Bern Jensen | 24/11
2 kommentarer
af Bodil Marie Nielsen | 24/11
2 kommentarer